I have a liver disease for the past few months. My blood report showed a bilirubin of 1.8 mg/dL. I took Pan 40 and Ribsyn tablet for the past one month. After taking medications, my bilirubin got decreased. Now, I am too slim. How to become healthy?
Welcome to icliniq.com.
The liver is the most vital organ in the body. It takes part in metabolic activities. When it works correctly, you will gain weight automatically. Take the following medicines. Take Liv 52 syrup (Caper bush with Chicory) 10 ml twice a day before food. Take Kutki capsule (Picrorhiza kurroa) one tablet twice a day after meals. Take Rohitakarishta 15 ml twice a day with an equal amount of water after meals. You should follow some precautions. Avoid eating spicy and fried junk foods. Drink plenty of water. Do regular yoga and pranayama. Do these things and provide your valuable feedback after fifteen days.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Please suggest an ayurvedic cure ... Watch your weight as being overweight can increase GERD symptoms ... If you are over weight then try to reduce some ... Read fullAre uric acid medications and Paracetamol harmful to the liver?
.. reports (attachment removed to protect patient identity) look alright except for fatty liver on the ultrasound scan. The liver function is fine. The bilirubin can just be observed, nothing worrisome. I suggest he have Udiliv (Ursodiol) for th... Read fullWhat does my blood reports taken for fever, sleeplessness and body pain indicate?
.. report shows increased gamma globulin level (attachment removed to protect patient identity). So your doctor might suspect plasma cell dyscrasia, especially multiple myeloma like condition. So referred you to a hematologist. But in electrophoresis... Read full
Ask your health query to a doctor online?Ask an Ayurveda Specialist Now